# SDR SWAA950211

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23253
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINT CHECK, FOUND LEFT WING L/E DENTED 15 INCHES OUTBOARD OF NUMBER 1 ENGINE, MEASURING 1.5 INCHES BY .5 INCH BY .012 INCH DEEP.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
